Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension theorems for reductive group actions on compact Kaehler manifolds


Author: Andrew J. Sommese
Journal: Bull. Amer. Math. Soc. 81 (1975), 729-732
MSC (1970): Primary 32M05, 32J25, 53C55; Secondary 22E10
DOI: https://doi.org/10.1090/S0002-9904-1975-13842-0
MathSciNet review: 0372268
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289-304. MR 29 #6057. MR 168801
  • 2. P. A. Griffiths, Two theorems on extensions of holomorphic mappings, Invent. Math. 14 (1971), 27-62. MR 45 #2202. MR 293123
  • 3. G. Hochschild and G. D. Mostow, Automorphisms of affine algebraic groups, J. Algebra 13 (1969), 535-543. MR 41 #315. MR 255655
  • 4. N. Jacobson, Lie algebras, Interscience Tracts in Pure and Appl. Math., no. 10, Interscience, New York and London, 1962. MR 26 #1345. MR 143793
  • 5. A. Lichnerowicz, Variétés kähleriennes et première classe de Chern, Differential Geometry 1 (1967), 195-223. MR 37 #2150. MR 226561
  • 6. D. Lieberman, Holomorphic vector-fields and rationality (unpublished manuscript).
  • 7. G. D. Mostow, Representative functions on a Lie group, Some Recent Advances in the Basic Sciences, Vol. 2 (Proc. Annual Sci. Conf., Belfer Grad. School Sci., Yeshiva Univ., New York, 1965-1966), Belfer Graduate School of Science, Yeshiva University, New York, 1969, pp. 209-226. MR 42 #6156. MR 271273
  • 8. J.-P. Serre, Algèbres de Lie semi-simples complexes, Benjamin, New York and Amsterdam, 1966. MR 35 #6721. MR 215886
  • 9. B. Shiffman, Extensions of positive line bundles and meromorphic maps, Invent. Math. 15 (1972), 332-347. MR 374489
  • 10. Y.-T. Siu, Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps, Bull. Amer. Math. Soc. 79 (1973), 1200-1205. MR 330505
  • 11. Y.-T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1974), 53—156.
  • 12. A. J. Sommese, Algebraic properties of the period mapping, Thesis, Princeton Univ., 1973.
  • 13. A. J. Sommese, Borel's fixed point theorem for Kaehler manifolds and an application, Proc. Amer. Math. Soc. 41 (1973), 51-54. MR 48 #579. MR 322217
  • 14. A. J. Sommese, Holomorphic vector-fields on compact Kaehler manifolds, Math. Ann. 210 (1974), 75-82. MR 348148

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32M05, 32J25, 53C55, 22E10

Retrieve articles in all journals with MSC (1970): 32M05, 32J25, 53C55, 22E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13842-0

American Mathematical Society